# SDR SWAA2025052975444

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 44,389 hours, 27,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRWRD LWR EMER EXIT LIGHT COVER NEEDS RE-SECURING <[01]. R&R L1 DOOR LOWER EMERGENCY EXIT SIGN BASE PER AMM 33-51-14.
